Case reports

minocycline-induced hyperpigmentation resolves during oral isotretinoin therapy.

Jennifer Soung, Justine Cohen, Robert Phelps, Steven R. Cohen

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Although disfiguring hyperpigmentation is a well-defined complication of minocycline therapy, modalities to reverse the phenomenon are unpredictable. We report a case of minocycline-induced, blue-black pigmentation in a 23-year-old Hispanic man, which resolved after treatment with oral isotretinoin for acne vulgaris.

Original languageEnglish (US)
Pages (from-to)1232-1236
Number of pages5
JournalJournal of drugs in dermatology : JDD
Volume6
Issue number12
StatePublished - Dec 2007
Externally publishedYes

Fingerprint

Isotretinoin
Hyperpigmentation
Minocycline
Acne Vulgaris
Pigmentation
Hispanic Americans
Therapeutics

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Case reports : minocycline-induced hyperpigmentation resolves during oral isotretinoin therapy. / Soung, Jennifer; Cohen, Justine; Phelps, Robert; Cohen, Steven R.

In: Journal of drugs in dermatology : JDD, Vol. 6, No. 12, 12.2007, p. 1232-1236.

Research output: Contribution to journalArticle

@article{c3005157666e4b2fb5f722bc6a314484,
title = "Case reports: minocycline-induced hyperpigmentation resolves during oral isotretinoin therapy.",
abstract = "Although disfiguring hyperpigmentation is a well-defined complication of minocycline therapy, modalities to reverse the phenomenon are unpredictable. We report a case of minocycline-induced, blue-black pigmentation in a 23-year-old Hispanic man, which resolved after treatment with oral isotretinoin for acne vulgaris.",
author = "Jennifer Soung and Justine Cohen and Robert Phelps and Cohen, {Steven R.}",
year = "2007",
month = "12",
language = "English (US)",
volume = "6",
pages = "1232--1236",
journal = "Journal of Drugs in Dermatology",
issn = "1545-9616",
publisher = "Journal of Drugs in Dermatology",
number = "12",

}

TY - JOUR

T1 - Case reports

T2 - minocycline-induced hyperpigmentation resolves during oral isotretinoin therapy.

AU - Soung, Jennifer

AU - Cohen, Justine

AU - Phelps, Robert

AU - Cohen, Steven R.

PY - 2007/12

Y1 - 2007/12

N2 - Although disfiguring hyperpigmentation is a well-defined complication of minocycline therapy, modalities to reverse the phenomenon are unpredictable. We report a case of minocycline-induced, blue-black pigmentation in a 23-year-old Hispanic man, which resolved after treatment with oral isotretinoin for acne vulgaris.

AB - Although disfiguring hyperpigmentation is a well-defined complication of minocycline therapy, modalities to reverse the phenomenon are unpredictable. We report a case of minocycline-induced, blue-black pigmentation in a 23-year-old Hispanic man, which resolved after treatment with oral isotretinoin for acne vulgaris.

UR - http://www.scopus.com/inward/record.url?scp=38849086048&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38849086048&partnerID=8YFLogxK

M3 - Article

VL - 6

SP - 1232

EP - 1236

JO - Journal of Drugs in Dermatology

JF - Journal of Drugs in Dermatology

SN - 1545-9616

IS - 12

ER -